MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC ORTHOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION

ANIKA THERAPEUTICS, INC ORTHOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
I was prescribed by my doctors of the (b)(6) orthopedics group your orthovisc to ease my arthritis pain on my knee.Before the injection, i was walking without a cain or any assistance, live in my house enjoying my golden years going swimming with friends with a little pain on my knee.After the injections 3 to each knee, the pain is unbelievably unbearable.I've called my insurance humana; the pharmacist told me maybe 3 times was not enough so the doctor prescribed two more.Finally, i've been injected 3 on the left & 5 on the right knee.2½ months later, i am confined to bed waiting for assistance even to go to the restroom.I cannot walk even with walker.I am not allergic to bird products; i do not have any skin infections or diseases.Your injections mess me up big time.My pcp ordered a mri to determine the catastrophe of my knees.I did it on (b)(6) 2019.Up to now my copay for my insurance the doctor just for the injection is $1000 without copay for doctors mri and assistance.I can't sleep at night from pain.This is a friendly notice from me to you.I need your help in many ways.If you all have an antidote, i have to have it.I need your help to pay all of these bills.If you do not care to answer you gonna hear from my lawyers.

Brand Name
ORTHOVISC
Common Device Name
SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC
32 wiggins ave
bedford MA 01730
MDR Report Key8311988
Report Number3007093114-2019-00002
Device Sequence Number13985000
Product Code MOZ
UDI-Device Identifier10886705023110
UDI-Public10886705023110
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;